# SDR DALA13071806716

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,432 hours, 16,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY INBD AFT MOUNT FITTING.   REMOVED FITTING ON FWD INBD GALLEY AFT MOUNT FITTING IAW SRM 51-40-02.  FABRICATED NEW FITTING IAW ERA 06-503121-14MA, REV A, DWG 831385, REV D AND SRM 51-30-01, FIG 2, ALODINED AND PRIMED IAW SRM 51-20-01, FIG 1, PARA 4 TOP COATED IAW ARM 51-21-00-377 INSTALLED FITTING IAW SRM 51-40-02.
